# SDR EVCA202209290001

- Difficulty date: September 27, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N355AE
- Make and model: Bell 206L-4
- Aircraft serial: 52425
- Aircraft time: 7,310 hours, 11,724 cycles
- Engine: Allsn 250C30P
- Engine time: 15,451 hours, 30,443 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: ES610604
- Condition: Odor
- Location: Forward Evaporat
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL NOTED DURING FLIGHT. FOUND TO BE THE FORWARD AIR CONDITIONER BLOWER MOTOR.
